×

A linear homogeneous partial differential equation with entire solutions represented by Laguerre polynomials. (English) Zbl 1246.35022

Summary: We study a homogeneous partial differential equation and get its entire solutions represented in convergent series of Laguerre polynomials. Moreover, the formulae of the order and type of the solutions are established.

MSC:

35B08 Entire solutions to PDEs
35C10 Series solutions to PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] P.-C. Hu and C.-C. Yang, “Global solutions of homogeneous linear partial differential equations of the second order,” Michigan Mathematical Journal, vol. 58, no. 3, pp. 807-831, 2009. · Zbl 1189.32022
[2] P.-C. Hu and C.-C. Yang, “A linear homogeneous partial differential equation with entire solutions represented by Bessel polynomials,” Journal of Mathematical Analysis and Applications, vol. 368, no. 1, pp. 263-280, 2010. · Zbl 1189.35017
[3] P.-C. Hu and B.-Q. Li, “Unicity of meromorphic solutions of partial differential equations,” Journal of Mathematical Sciences, vol. 173, pp. 201-206, 2011. · Zbl 1220.32003
[4] C. A. Berenstein and B. Q. Li, “On certain first-order partial differential equations in \Bbb Cn,” in Harmonic Analysis, Signal Processing, and Complexity, vol. 238, pp. 29-36, Birkhäuser Boston, Boston, Mass, USA, 2005. · Zbl 1088.35014
[5] P. C. Hu and C.-C. Yang, “Malmquist type theorem and factorization of meromorphic solutions of partial differential equations,” Complex Variables, vol. 27, no. 3, pp. 269-285, 1995. · Zbl 0841.32002
[6] P.-C. Hu and B. Q. Li, “On meromorphic solutions of nonlinear partial differential equations of first order,” Journal of Mathematical Analysis and Applications, vol. 377, no. 2, pp. 881-888, 2011. · Zbl 1213.35018
[7] B. Q. Li, “Entire solutions of certain partial differential equations and factorization of partial derivatives,” Transactions of the American Mathematical Society, vol. 357, no. 8, pp. 3169-3177, 2005. · Zbl 1073.35057
[8] B. Q. Li and E. G. Saleeby, “Entire solutions of first-order partial differential equations,” Complex Variables, vol. 48, no. 8, pp. 657-661, 2003. · Zbl 1031.35040
[9] P.-C. Hu, Introduction of Function of One Complex Variable, Science Press, Beijing, China, 2008.
[10] G. Valiron, Lectures on the General Theory of Integral Functions, Ëdouard Privat, Toulouse, France, 1923. · JFM 50.0254.01
[11] Y.-Z. He and X.-Z. Xiao, Algebroid Functions and Ordinary Differential Equations, Science Press, Beijing, China, 1988.
[12] S. K. Bose and D. Sharma, “Integral functions of two complex variables,” Compositio Mathematica, vol. 15, pp. 210-226, 1963. · Zbl 0116.06101
[13] G. Szeg\Ho, Orthogonal Polynomials, vol. 23 of of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 4th edition, 1975.
[14] Z.-X. Wang and D.-R. Guo, Introduction to Special Function, Peking University Press, Beijing, China, 2000.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.